Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 259190, 10 pages
http://dx.doi.org/10.1155/2014/259190
Research Article

The Generalized Projective Riccati Equations Method for Solving Nonlinear Evolution Equations in Mathematical Physics

Department of Mathematics, Faculty of Science, Zagazig University, P.O. Box 44519, Zagazig, Egypt

Received 22 March 2014; Accepted 11 August 2014; Published 6 November 2014

Academic Editor: Luiz Duarte

Copyright © 2014 E. M. E. Zayed and K. A. E. Alurrfi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. M. E. Zayed and K. A. E. Alurrfi, “The Generalized Projective Riccati Equations Method for Solving Nonlinear Evolution Equations in Mathematical Physics,” Abstract and Applied Analysis, vol. 2014, Article ID 259190, 10 pages, 2014. https://doi.org/10.1155/2014/259190.